I've The Mirena In 3 Yrs But In The Past Week My Face Has Become Swollen And Very Sore Like Its Burnt Underneath Nd Very Puffy.Not Sure If Its A Side Effect.. Just Want To Know If Anyone Had Suffered Anything Similar!!! Thanks For Your Help!!
If you have had this device in for three years and are just now having the problem, I doubt it is the Mirena. Being Spring, allergies are really bad in some parts of the country. I would be looking for a different cause. In the meantime, you need to see your Dr. You havent started using any new face products or had any of your usual products reformulate, have you?
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Eye Conditions - In the inside corner of my eyes I have green goo up in my eye. My eyes are dry and?
Posted 10 Jun 2011 • 1 answer
Posted 31 Jan 2015 • 3 answers
Posted 16 Feb 2016 • 0 answers
Posted 3 Apr 2016 • 0 answers
Posted 11 Aug 2016 • 0 answers